MDJunction - People Helping People
 
Ask a Question
03/26/2009 08:32 PM

meds and bladder leakage

fairydustxmagic

i talked to a few people who are on bipolar or psychotic meds. and i was wondering if anyone here has that bladder leakage problem from meds or know anything about it?

- catherine

Reply

03/26/2009 08:34 PM
pirateprincess421
pirateprincess421  
Posts: 31179
VIP Member

With me it has more to do with age than anything.

03/26/2009 09:31 PM
neondreams
neondreams  
Posts: 7297
VIP Member

I've been taking meds for my bipolar (mood stabilizers and an antipsychotic) for the past 3 years and never had this problem.

03/26/2009 10:47 PM
jennywren
jennywrenPosts: 3163
Senior Member

Fairy I remeber reading about one of our med types and it did mention bladder problems as being one of the side effects Sad

JennyWren


03/27/2009 12:15 AM
fairydustxmagic

man it sticks so bad i got the bladder problem a year after i started taking the meds.

03/27/2009 12:46 AM
fairydustxmagic

i just found out 3 of the meds im on causes problems with urination. i mean jeeze i wish i just had one med but 3 thats like 3 x as bad. grr Sad i hope whenever im off the meds it goes away.

03/27/2009 07:43 AM
niecy440

I've never heard of meds giving you bladder problems. I sometimes wait to long to go and have a problem then. If you never had a problem before your meds then it's probably the meds. Have to check this out never heard anything like that.

03/27/2009 03:40 PM
jennywren
jennywrenPosts: 3163
Senior Member

Would ask your pdoc re the bladder effect going away if and when you come off the offending med.

Now guessing here but most likely the bladder will return to normal.

I would say that your current problem is being caused by the med interfering with the contraction of the spincter muscle. ie the one that keeps the urethra closed off while the urine builds up in the bladder.

Damned nuicsence I say and you have my sympathy here.

JennyWren


03/27/2009 03:43 PM
fairydustxmagic

i checked on drugs.com and it said for 2 of my meds its a serious side effect and the other one was just a side effect so i should tell my psychiatrist. i hope it turns back to normal.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved